Approximation algorithms for the minimum rainbow subgraph problem

Matos Camacho, S. and Schiermeyer, I. and Tuza, Zsolt (2010) Approximation algorithms for the minimum rainbow subgraph problem. Discrete Mathematics, 310 (20). pp. 2666-2670.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6450

Update Item Update Item